# SDR 99ZZZM403

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lost Power
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT 80-90 KNOTS, NR 2 ENGINE LOST POWER, WAS SHUTDOWN AND TAKEOFF ABORTED.  CAUSE UNDER INVESTIGATION AS TO FOD INGESTION OR NOT.  (M)
